ON THE RELATION BETWEEN CLASSICAL AND QUANTUM COSMOLOGY IN A 2-DIMENSIONAL DILATON-GRAVITY MODEL


ONDER M. , TUCKER R.

CLASSICAL AND QUANTUM GRAVITY, vol.11, no.5, pp.1243-1253, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 5
  • Publication Date: 1994
  • Doi Number: 10.1088/0264-9381/11/5/011
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY
  • Page Numbers: pp.1243-1253

Abstract

We analyse the classical and quantum theory of a scalar field interacting with gravitation in two dimensions. We describe a class of analytic solutions to the Wheeler-DeWitt equation from which we are able to synthesize states that give prominence to a set of classical cosmologies. These states relate in a remarkable way to the general solution of the classical field equations. We express these relations, without approximation, in terms of a metric and a closed form on the domain of quantum states.